# SDR USAA920071202

- Difficulty date: October 17, 2007
- Submitted: November 23, 2007
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 54,742 hours, 36,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - EEL - C16 CHECK, EMERGENCY EXIT SIGNS ON FIRST CLASS CURTAIN HEADER FAILED BETA LIGHT COMPARATOR TEST.  REPLACED EMERGENCY EXIT SIGNS ON FIRST CLASS CURTAIN HEADER IAW B737 AMM 33-51-14-2.
